# SDR CA120329014

- Difficulty date: March 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 430 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Module
- Part number: 9235115001042
- Condition: Making Metal
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED NR 2 INPUT MODULE CHIP LIGHT ENROUTE TO PLATFORM.  AN AME WAS SENT TO PLATFORM TO CARRY OUT INSPECTION OF CHIP DETECTOR.  CHIPS WERE FOUND, HOWEVER CRITERIA CALLED FOR A SERVICEABILITY CHECK IAW AMM.  ACFT PASSED THE SERVICEABILITY CHECK AND RETURNED.  CHIPS WERE SENT TO MFG FOR INVESTIGATION. A FURTHER HR OF FLIGHT OVER LAND WITHOUT PAX WAS CARRIED OUT TO PROVIDE FURTHER INFORMATION FOR HUMS AND ENSURE NO FURTHER CHIP LIGHTS. FOLLOWING THIS UNEVENTFUL FLIGHT, BOTH INPUT MODULES AND MAIN MODULE CHIP DETECTORS WERE INSPECTED AND VARIOUS AMOUNTS OF CONTAMINATION (CHIPS) WERE FOUND. SIKORSKY, AFTER FURTHER REVIEW OF ALL INFORMATION INCLUDING A PREVIOUS HIGH VIBE TREND FOR NR 1 OIL PUMP, WHICH WAS REPLACED, RECOMMENDED WE DISCONTINUE FURTHER OPERATION WITH THIS MGB, DUE TO SIMILARITIES BETWEEN THIS ACFT AND A PREVIOUS ISSUE WITH ANOTHER FLEET ACFT IN THE AREA OF THE INPUT BEARING/PINION OF THE MAIN MODULE.  NOT VERIFIED AS YET. THE MGB MODULE AND BOTH INPUT MODULES WERE REPLACED ON THIS ACFT, PRIOR TO NEXT FLIGHT.  ACFT HAS NOW RETURNED TO SERVICE.
